• question-icon

    Suggest treatment for discoid lupus, swelling and pigmentation on left cheek

default
Posted on Mon, 1 Jun 2015 in Pigmentation Problems
Question: I have been suffering from Discoid Lupus, resulting swelling and pigmentation on my left cheek, below chin and under eyes. I have been prescribed to take Deflazacort 6mg one Tab/day after Breakfast and HCQS200 twice daily for 3 months. Is it OK? Do the medicines have any serious side effect? Should I take some Vitamin Pills alongwith the above medication?
doctor
Answered by Dr. Shruti Rijhwani 39 minutes later
Brief Answer:
Your medicines are appropriate.

Detailed Answer:
Dear Sir,

Thank you for posting your query on HCM.

Well looking into your problem I would like to tell you that your medicines are appropriate . These drugs are safe and your doctor will regularly monitor you for side effects .

Since you have hypertension and you are taking steroids so regular monitoring of blood pressure is required . And also HCQS should be taken in night so that pigmentation does not occur .

Rest monitor sugar levels and blood counts regularly. Any other queries please ask.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Shruti Rijhwani 4 hours later
Being prescribed, BD, I have to take HCQS 200 once in daytime apart from night time dose. Should I take any other Vitamin / medicine for pigmentation/BP/Sugar/any other side effect?
doctor
Answered by Dr. Shruti Rijhwani 23 minutes later
Brief Answer:
Follows.

Detailed Answer:
Dear Sir,

Thank you for reverting back.

Yes, you have to take HCQS twice . No other vitamin supplementation is required , Please avoid direct sunlight exposure . Just monitoring for other side effects is necessary , nothing specific is required to be done .

Any other query please ask.

Dr. Shruti
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shruti Rijhwani

Rheumatologist

Practicing since :2008

Answered : 2366 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Deflazacort

doctor1 MD

Since November 1 I have had an inflammation in the large toe of my right foot and my doctor said it was gout . I have had gout in the past but...

doctor1 MD

I have sores in my mouth, joint pains , itching for the past few months. Joint pains are in the arms and legs-severe aching. Pain pills are the...

doctor1 MD

Hi Doctor, I suffered with sever lower back pain a month back which was diagnosed as Disc Prolapse . He gave some muscle relaxants after which i...

doctor1 MD

My father is a diabetic patient for the last 35 years and he is bed ridden due to TIA since last 7 months. He is taking insulin and Clopilet A-75....

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shruti Rijhwani
  • Q - Suggest foods and drinks which helps in healthy development of tooth?

  • Q - Started with fatigue and blurred vision. Have diarrhea and weak muscles....

  • Q - Undergoing replacement therapy for low IgG. Have pain in chest and foot....

  • Q - Child having frequent unconsciousness. Nil observation shown in EEG and...

  • Q - Took monistat and have swelling on uvula. Is it a side effect?

  • Q - Having pain, sweating hips and around waist line and legs. Buldging...

  • Q - Have ulcerative colitis and taking remicaid infusion therapy. Suggest...

  • Q - Having irregular periods. Done with pelvic ultrasound and blood test....

  • Q - Should I shave groin hair before going for colonoscopy?

  • Q - Having swelling in face, hands, feet and rashes all over body. Had bouts...

backtotop2